# SDR 0600699880

- Difficulty date: April 7, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 66,236 hours, 54,824 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910797507
- Part serial: 89145
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

RT MAIN LANDING GEAR, NR 3 TIRE AND WHEEL SEPARATED FROM THE AXLE ON TAKEOFF OUT OF MEM.  NO REPORTS OF ANY DEBRIS IMPACTING ON THE FUSELAGE OR ENGINES AND NO SECONDARY DAMAGE NOTED.  THE AIRCRAFT ACCOMPLISHED A RETURN TO BASE AFTER FUEL BURN OFF, AND LANDED SAFELY WITHOUT FURTHER INCIDENT, BACK AT MEM.  THE RIGHT MAIN LANDING GEAR WAS INSPECTED AND NEW WHEELS AND TIRES WERE INSTALLED IN THE NR 3 AND NR 4 POSITIONS.  THE AIRCRAFT HAS BEEN RELEASED FOR SERVICE.
